This Common Drug Killed Young Fitness Instructor

Many people do not realize the risk of taking over-the-counter painkillers. In this video, the narrator explains the danger of acetaminophen on the liver and how this common drug can kill you.

This Common Drug Killed Young Fitness Instructor

Acetaminophen is a common painkiller found in over 600 medications. It is the main ingredient in Tylenol and other common over-the-counter drugs. Many families keep this drug within reach of children. Some take acetaminophen on a regular basis for headaches and other pain.

This video gives specific examples of how acetaminophen overdose has led to the deaths of several people. It uses actual testimony from the families of victims. These overdoses were accidental and happened over very short amounts of time, shocking the families.

RELATED ARTICLE: DANGEROUS OPIOIDS: HOW PAINKILLERS AFFECT THE BODY

The FDA links acetaminophen to over 7 deaths each month, but there is rarely any media coverage of these deaths.

It is very easy to overdose on acetaminophen. Liver damage can happen by simply taking 25% more than the recommended dose. Because the symptoms of overdose happen up to a week after overdosing and seem like the flu, it is often too late to save the lives of those who have been poisoned.

Acetaminophen overdose is extremely common and deadly. It is the leading cause of liver damage in the United States. The video goes into detail about health effects of acetaminophen, citing facts with trusted news and health sources.

The narrator urges the audience to review the health risks of taking acetaminophen above the recommended dosage. Viewers should share the video with friends and family to teach them about the dangers of this drug. It could save someone’s life.


Disclaimer: All content on this website is for informational purposes only and should not be considered to be a specific diagnosis or treatment plan for any individual situation. Use of this website and the information contained herein does not create a doctor-patient relationship. Always consult with your own doctor in connection with any questions or issues you may have regarding your own health or the health of others.